# SDR USAA2010083091869

- Difficulty date: August 26, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301
- Part serial: BN1173
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - DELAMINATION ON LEFT INBOARD FLAP UPPER OUTBOARD CORNER.  REPAIRED LEFT INBOARD FLAP UPPER OUTBOARD CORNER IAW B737 SRM 51-70-10.
